# SDR HEEA20120514913

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N428PH
- Make and model: Bell 407
- Aircraft serial: 53754
- Aircraft time: 1,930 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: B-Nut
- Condition: Loose
- Location: Freon Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENGAGED AIR CONDITIONER.  ABOUT 2 MINUTES LATER CREW INFORMED ABOUT A LARGE AMOUNT OF SMOKE ON LT SIDE OF ACFT AND IN REAR CABIN.  DISENGAGED AIR CONDITIONER, OPENED WINDOWS AND LANDED.  SHUTDOWN ELECTRICAL POWER AND THROTTLE.   NO DAMAGE OR EVIDENCE OF FIRE.  MX TROUBLESHOT AIR CONDITIONING SYS AND FOUND FREON LINE FROM COMPRESSOR TO BE LOOSE UNDER ENGINE PAN AT UNION.  SECURED LOOSE B-NUT EVACUATED SYS, SERVICED SYS AND COMPLETED GROUND RUN AND FUNCTION CHECKS.
